# SDR FDEA202502270303

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: A53275351200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR66,   BETWEEN -Y953 AND -Y1456 REPAIRED THE CRACKED CROSSBEAM AT MAIN DECK CARGO COMPARTMENT FLOOR   STRUCTURE FR66 BETWEEN -Y953 AND -Y1456 PER A300-600F SRM53-10-15-201 FIG.211. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
